Ukrainian Mathematical Journal

, Volume 29, Issue 6, pp 604–608 | Cite as

A boundary-value problem with parameters for a system of functional differential equations

  • M. M. Konstantinov
  • D. D. Bainov
Brief Communications


Differential Equation Functional Differential Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    M. M. Konstantinov, “Existence and uniqueness of solutions of boundary-value problems for differential equations of the superneutral type,” Math. Balkanica,3, 213–219 (1973).Google Scholar
  2. 2.
    M. M. Konstantinov and D. D. Bainov, “On a boundary-value problem of second order for systems of differential equations of the superneutral type,” Soobshch. Akad. Nauk GruzSSR,74, No. 2, 285–288 (1974).Google Scholar
  3. 3.
    K. Schmitt, “On solutions of nonlinear differential equations with deviating argument,” SIAM J. Appl. Math.,17, No. 6, 1171–1176 (1969).Google Scholar
  4. 4.
    Z. B. Scidov, “Boundary-value problem for differential equations with retarded argument,” Ukr. Mat. Zh.,25, No. 6, 830–835 (1973).Google Scholar
  5. 5.
    G. A. Kamenskii, “Variational and boundary-value problems with deviating argument,” Differents. Uravn.,6, No. 8, 1349–1358 (1970).Google Scholar
  6. 6.
    P. Sannuti and P. Reddy, “Asymptotic series solutions of optimal systems with small time delay,” IEEE Trans. Autom. Control,AC-18, No. 3, 250–259 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1978

Authors and Affiliations

  • M. M. Konstantinov
    • 1
    • 2
  • D. D. Bainov
    • 1
    • 2
  1. 1.Higher Mechanical and Electrical Engineering InstituteSofia
  2. 2.Plovdievsk UniversityUSSR

Personalised recommendations